Ibuprofen Tablets 200 Mg - 100 Ea

Temporarily relieves minor aches and pains.
Click the link to view more Ibuprofen Items
0.00 stars, based on 0 reviews 0 review(s). | Write a review
Retail: $5.19
Our Price:$3.49
You Save: $1.70 (32.8%)
    Reward Points on this item:3
    Availability: In Stock

    Usually Ships in 1-2 Business Days
    Qty to Add :
    • UPC : 016103393086



    Ibuprofen tablets 200 mg

    Temporarily relieves minor aches and pains due to: headache, toothache, backache, menstrual cramps, common cold, muscular aches, and minor pain of arthritis. Temporarily reduces fever.


    Active Ingredients

    In each tablet Ibuprofen 200 mg.

    Inactive Ingredients

    Acetylated monoglyceride, beeswax and/or carnauba wax, croscarmellose sodium, iron oxides, lecithin, methylparaben, microcrystalline cellulose, pharmaceutical glaze, povidone, propylparaben, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, starch, stearic acid, sucrose, titanium dioxide.


    • Do not take more than directed.
    • Adults and children 12 years and over: Take 1 tablet every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 tablet, 2 tablets may be used do not exceed 6 tablets in 24 hours, unless directed by a doctor the smallest effective dose should be used.
    • Children under 12 years: Ask a doctor.


    • Allergy alert: Ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), and shock.
    • Stomach bleeding warning: Taking more than recommended may cause stomach bleeding.
    • Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
    • If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
    • Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
    Shipping Weight : 0.30 lb
    Deborah Primm

    Aspirin-free and easy to swallow caplets that gives temporary relief of minor aches & pains.

    I recommend this product for those who complain about head aches. Percogesic is one of the only things that relieves back pain for me. Also, helps me relax and sleep soundly. I love this product.

    great product.